# SDR 7706

- Difficulty date: July 6, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N50BH
- Make and model: Gulstm G1159A
- Aircraft serial: 359
- Aircraft time: 10,232 hours, 4,769 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Light
- Part number: PW3500D10345
- Condition: Malfunctioned
- Location: Aft Galley
- Part time: 10,232 hours, 4,769 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: H, F

## Discrepancy

ON APPROACH FLIGHT CREW NOTICED AN ACRID SMELL, THE AIRCRAFT LANDED AND EXITED THE RUNWAY WITHOUT INCIDENT AT WHICH TIME SMOKE WAS SEEN IN THE AFT GALLEY AND THE OVER COUNTER LIGHT LENS HAD OBSERVABLE FLAMES.  THE PILOT REMOVED ELECTRICAL POWER FROM THE GALLEY, AND THE CO-PILOT DISCHARGED THE AFT HALON EXTINGUISHER WHICH PUT OUT THE FIRE.
